Kirkland Signature Extra Strength Acetaminophen 500 mg

Kirkland SignatureSKU: 657479786364
No reviews

BoGo Deal: 1 Pack
Price:
Sale price$14.98
Stock:
Only 1 unit left

Description

Kirkland Signature Extra Strength Acetaminophen Caplets, 500 mg

Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Kirkland Signature Extra Strength Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.

You may also like

Recently viewed